Skip to main content

Quasi-random hypergraphs

Searching for OpenAIRE data...

Publications

Sharp bounds for decomposing graphs into edges and triangles

Author(s): Adam Blumenthal, Bernard Lidický, Yanitsa Pehova, Florian Pfender, Oleg Pikhurko, Jan Volec
Published in: Combinatorics, Probability and Computing, 30/2, 2021, Page(s) 271-287, ISSN 0963-5483
Publisher: Cambridge University Press
DOI: 10.1017/s0963548320000358

On tripartite common graphs

Author(s): Andrzej Grzesik, Joonkyung Lee, Bernard Lidický, Jan Volec
Published in: Combinatorics, Probability and Computing, 09635483, 2022, Page(s) 907-923, ISSN 0963-5483
Publisher: Cambridge University Press
DOI: 10.1017/s0963548322000074

Compactness and finite forcibility of graphons

Author(s): Roman Glebov, Daniel Král', Jan Volec
Published in: Journal of the European Mathematical Society, 21/10, 2019, Page(s) 3199-3223, ISSN 1435-9855
Publisher: European Mathematical Society Publishing House
DOI: 10.4171/jems/901

Counterexamples to a Conjecture of Harris on Hall Ratio

Author(s): Adam Blumenthal; Bernard Lidický; Ryan R. Martin; Sergey Norin; Florian Pfender; Jan Volec
Published in: SIAM Journal on Discrete Mathematics, 08954801, 2022, ISSN 0895-4801
Publisher: Society for Industrial and Applied Mathematics
DOI: 10.1137/18m1229420

Limits of Order Types

Author(s): Xavier Goaoc, Alfredo Hubard, Rémi de Joannis de Verclos, Jean-Sébastien Sereni, Jan Volec
Published in: 2018
Publisher: arxiv
DOI: 10.48550/arxiv.1811.02236